Proceedings of the Imperial Academy

On non-prolongable Riemann surfaces

Masatsugu Tsuji

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 19, Number 8 (1943), 429-430.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195573361

Digital Object Identifier
doi:10.3792/pia/1195573361

Mathematical Reviews number (MathSciNet)
MR0019129

Zentralblatt MATH identifier
0060.23105

Subjects
Primary: 30.0X

Citation

Tsuji, Masatsugu. On non-prolongable Riemann surfaces. Proc. Imp. Acad. 19 (1943), no. 8, 429--430. doi:10.3792/pia/1195573361. https://projecteuclid.org/euclid.pja/1195573361


Export citation